# SDR ASAA2016081417698

- Difficulty date: August 14, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 31,772 hours, 9,718 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL AND RESETS ON MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED ACAU BITE TEST AND OPS CHECKS NORMAL WITH ONE CLEARED TCV FAULT.
